| Model Number |
362725 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® est z (no additive) plus blood collection tubes, the device experienced a clogged/blocked instrumentation probe.The following information was provided by the initial reporter.The customer stated: spa iii quick connector to the filter waste filter is clogged because of the stopper of the tubes.The bd system spa iii has to constantly be worked on and unclogged by our technical service because the quick connector to the waste filter clogs up because of the stopper of the tubes.
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but five (5) photos were provided for investigation.The photos were reviewed and the indicated failure mode for stopper coring with the incident lot was not observed.Three (3) photos show the testing equipment and the other two (2 ) photos show unused tubes.Additionally, ten (10) retention samples from bd inventory were taken, drawn with water and no issues were observed relating to stopper coring as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality notifications.This complaint is unable to be confirmed for the indicated failure mode of stopper coring.Bd was not able to identify a root cause for the indicated failure mode.Our business team regularly reviews the collected data for identification of emerging trends.